# SDR MTNA201912237001

- Difficulty date: November 27, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- Aircraft time: 35,824 hours, 33,881 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: AHA1653
- Condition: Aerated
- Location: First Officer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

FIRST OFFICER DID NOT HAVE RIGHT BRAKES.  MAINTENANCE SERVICED AND BLED BRAKES FOR THE FIRST OFFICER LOW-PRESSURE SIDE, IAW JIC 32-34-00-BLD-10000-001.
